Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The de Branges theorem on univalent functions

Authors: Carl H. FitzGerald and Ch. Pommerenke
Journal: Trans. Amer. Math. Soc. 290 (1985), 683-690
MSC: Primary 30C50
MathSciNet review: 792819
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a simplified version of the de Branges proof of the Lebedev-Milin conjecture which implies the Robertson and Bieberbach conjectures. As an application of an analysis of the technique, it is shown that the method could not be used directly to prove the Bieberbach conjecture.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50

Additional Information

PII: S 0002-9947(1985)0792819-9
Article copyright: © Copyright 1985 American Mathematical Society